# SDR COMA0260049

- Difficulty date: January 15, 2002
- Submitted: January 15, 2002
- Operation: Air carrier
- Aircraft: N403CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7428
- Aircraft time: 1,318 hours, 1,178 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Aft Fuselage
- Part time: 1,318 hours, 1,178 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FUSELAGE DAMAGE (DENT) AT FS 654.50 EXCEEDING SRM LIMITS.REPAIRED IN ACCORDANCE WITH REO 601R-53-61-347 ON 5/29/01.
